# SDR 96ZZZX1532

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5276S
- Make and model: Cessna TR182
- Aircraft serial: R182201531
- System (JASC): 2215 · Autopilot Main Servo
- Part: Mount Bracket
- Part number: 6024
- Condition: Cracked
- Location: Roll Servo
- Part time: 3,486 hours
- Component: Stec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT OF ROLL SERVO, FOUND LOWER BRACKET HAD COMPLETELY CRACKED THROUGH.  THE SERVO WAS ONLY BEING HELD IN PLACE BY THE UPPER MOUNTING BRACKET.  ORDERED NEW REPLACMENT PART AND FOUND IT HAS BOTTOM ADJUSTMENT SLOTS FOR SERVO POSITION ADJUSTMENT.  RECOMMEND INSPECTION OF OLDER S-TEC AUTOPILOT ROLL SERVO BRACKET AND REPLACEMENT WITH NEW IMPROVED PART.
